# SDR USAASA02105

- Difficulty date: December 7, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SLIDE FOR DOOR L1 WOULD NOT REMAIN ARMED.  MAINTENANCE REPOSITIONED THE GIRT FLAP ON THE GIRT BAR TO ELIMINATE FRICTION.  THE SLIDE ARMING OF THE L1 DOOR NOW OPERATIONALLY CHECKS OK.
